# SDR UALA2012041702304

- Difficulty date: April 17, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 56,663 hours, 15,862 cycles
- Engine: Pwa PW2037
- System (JASC): 4970 · APU Indicating System
- Part: Controller
- Part number: 211734220
- Part serial: 143
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ECU FAULTS NR 2 TC RAKE, EVEN AFTER ECU MEMORY CLEAR AND RE-RUNNING APU.  IT FAULTS THAT UNIT ON ALL 5 SW SELECTIONS.  REPLACED NR 2 TC RAKE PROBE, STILL HITS.  SUSPECT ECU.  ON ORDER 563-9004.  REPLACED APU CONTROLLER PER MM.  NO FAULTS ON 3 RUNS.
